# SDR UIEA2024111401088

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,592 hours, 20,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 76876
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 INTERIOR EMERGENCY LIGHTS INOP AT R4 DOOR.( R/R EMERGENCY BATTERY PACK AT ROW 38KH IAW B767 AMM 33-51-07 & AIPC 33-51-07, OPS CHECK GOOD. )
